# SDR DALA2018083105383

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 80,121 hours, 21,426 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6809, L/P 4832874) FWD LAV OCCUPIED LT EMITS SPARKS WHEN ITS TURNED TO DIM. OPERATED DOOR MULTIPLE TIMES. NO FAULTS FOUND. UNABLE TO DUPLICATE FAULT. NO SPARKS SEEN AT LAV OCCUPIED LIGHT. OK FOR SVC.
